# SDR EISA20010106

- Difficulty date: July 16, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- Aircraft time: 67,016 hours, 44,793 cycles
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: H

## Discrepancy

NR 2 ENGINE QUIT RUNNING AT FL190.  OIL PRESSURE WENT TO 20 PSI.  SHUT ENGINE DOWN AT 2250Z, DECLARED EMERGENCY.  MADE UNEVENTFUL LANDING.  (WINDMILLING PRESSURE).  REMOVED AND REPLACED NR 2 ENGINE HP FUEL PUMP.
